Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
daniaus

Different color spots o n legs from dryness?

Recommended Posts

Hi, so im almost done with my accutane course, and afterwards my legs and arms are a bit discolored from dryness that i itched (my legs were pretty dry to start out with and accutane obviously made it worse) i did use lotion constantly, but nonetheless it happened. so is there anyway i can even my skin tone on my arms and legs? thank you :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×